# SDR IPXA2M76376

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT.  BECAME IRRITATING TO CREW SO CREW WENT ON 02,  RETURNED TO DEPARTURE.   RAN ALL THREE PACKS TOGETHER AND INDIVIDUALLY FROM FOUR SEPARATE AIR SOURCES,  APU AND ALL THREE ENGINES, NO FUMES OR ODORS NOTED. REF 21-53-00-840-801, 21-62-700-802 AND 71-00-00-700-810. OK FOR SERVICE.
